# SDR FDEA201506242003

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING X-RAY INSPECTION AT STATION 5-0, LONGERON 7R.  STRINGER SPLICE CRACK LENGTH APPROX 1 INCH.  R & R IAW SRM 51-33-01-0G.  NEW LONGERON SPLICE FABRICATED  BY MACHINING IAW DWG AEA7633 REVISION B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
